Universidad Complutense de Madrid
E-Prints Complutense

Global problems on Nash functions

Impacto

Descargas

Último año



Coste, M. y Ruiz Sancho, Jesús María y Shiota, Masahiro (2004) Global problems on Nash functions. Revista matemática complutense, 17 (1). pp. 83-115. ISSN 1988-2807

[img] PDF
Restringido a Sólo personal autorizado del repositorio

839kB

URL Oficial: http://www.mat.ucm.es/serv/revmat/vol17-1d.html


URLTipo de URL
http://www.mat.ucm.esInstitución


Resumen

This is a survey on the history of and the solutions to the basic global problems on Nash functions, which have been only recently solved, namely: separation, extension, global equations, Artin-Mazur description and idempotency, also
noetherianness. We discuss all of them in the various possible contexts, from manifolds over the reals to real spectra of arbitrary commutative rings.


Tipo de documento:Artículo
Palabras clave:Nash function: étale morphism; cohomology; Cartan’s theorems A and B; finite sheaf; semialgebraic topology; approximation theorem; real spectrum
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:21051
Depositado:24 Abr 2013 14:19
Última Modificación:12 Dic 2018 15:13

Descargas en el último año

Sólo personal del repositorio: página de control del artículo